Quotation Dockner, Engelbert, Feichtinger, Gustav. 1991. On the optimality of limit cycles in dynamic economic systems. Zeitschrift für Nationalökonomie 53 31-50.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Zeitschrift für Nationalökonomie
Language English
Title On the optimality of limit cycles in dynamic economic systems
Volume 53
Year 1991
Page from 31
Page to 50

Associations

People
Dockner, Engelbert (Details)
External
Feichtinger, Gustav
Organization
Institute for Finance, Banking and Insurance IN (Details)
Google Scholar: Search